# SDR SCNA20150626116

- Difficulty date: June 21, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N821SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39952
- Aircraft time: 1,588 hours, 549 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 374
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT AFT OF L1 DOOR AT THE BEGINNING OF THE RVSM AREA AT BS 374 BETWEEN STR15 - 16L. PERMANENT REPAIR ACCOMPLISHED.
